# SDR KBM2005F00331

- Difficulty date: October 31, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350B2
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Magnetic Seal
- Part number: 9560137520
- Condition: Leaking
- Part time: 1,145 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETIC SEAL, UNIT HAS LEAKS, REMOVED AND REPLACED.  (K)
